Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
124 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Dilaudid withdrawal side effects

Premium Questions

doctor1 MD

? The research/side effects seems to suggest that edema is a problem with Dilaudid, also. Your advice and knowledge of the...

doctor1 MD

I had a stroke 3.5 wks ago and have been on oral Dilaudid 2mg while in the hospital. The doctor has ... withdrawing?? ...

doctor1 MD

Hi, I have been taking Dilaudid not as it was prescribed and in extreme doses. To the point of finishing almost 60 tabs of 4 msg in 5-6...

doctor1 MD

How serious are the side effects of ambien I have taken it for several years? What is the withdrawal like? ...

doctor1 MD

to long term side effects ( insomnia , swelling. I am gradually reducing my dilantin as Dr. said but I would like to know what my...

Public Forum Discussions

doctor1 MD

a lot of pain lately and started taking dilaudid about 2 weeks ago and is now vomiting yellow bile once in awhile. Is this a side...

doctor1 MD

My mother received Dilaudid 2mg injection , had all side effects, abdomen distension and over 10 serious side...

doctor1 MD

of dilaudid, which has been prescribed for him, may cause a recurrence of ptsd side effects. Do you know if dilaudid...

doctor1 MD

My doctor stoped perscribing me tramadols and I ve been having withdrawals.. I was wondering what i can do at home to make me feel better???...

doctor1 MD

weaning off the drug due to some side effects and even though the decrease in dosage has been gradual, it is causing an irregular...

Mobile Questions and Answers

doctor1 MD

Hi opioid withdrawal can cause such side effects

doctor1 MD

Yes this is a common side effect of I pill.

doctor1 MD

yes te most common side effect is delayed following /next menses. if you have not taken protection , then get a urine pregnancy test...